# SDR HNAA0800053

- Difficulty date: January 27, 2008
- Submitted: February 3, 2008
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 30,918 hours, 33,736 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Part number: 6500757
- Condition: Failed
- Location: Cockpit
- Part time: 30,918 hours, 33,736 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN THE COCKPIT WARNING AND CAUTION LIGHTS WERE CHECKED, IT WAS FOUND THAT THE MASTER WARNING SWITCH/LIGHT WAS INOPERATIVE.  THE SWITCH MODULE WAS REPLACED BY MAINTENANCE, OPS CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
